# SDR UIEA2018062501243

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,407 hours, 16,466 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER SUCCESSFUL START UPON LANDING. T/S APU START NO FAULTS, T/S APU ECU BITE CODES 34 & 23 DISPLAYS SHUT DOWN 2 & 3 STARTS ABORTED FROM "A/C STRT CIRCUIT" LRU. SUMMARY CALLS OUT "ECS CTRL" & "A/C STRT CIRUIT" 1529 UTC PERFORMED FIM 49-11 FT 987. NO FAULTS NOTED AT THIS TIME. APU OPS CHECK GOOD.
